Aa
Aa
A
A
A
Close
Avatar universal

hives / increased asthma symptoms and nausea

started getting hives and an increase in my asthma symptoms in sept 2010, no explanation for this that i am aware of, tried benadryl seemed to make it worse, lortadine didnt help either, the itching, burning, stinging was unbearable. started taking zyrtec, seemed to help a little but starts up again so i also started taking zantac along with the zyrtec. i am still getting some hives and itching but now for about the past 3-4 wks now i'm also getting nausea,  please help!
2 Responses
1569421 tn?1295556206
It sounds like you may have developed an allergy that is getting worse with your exposure.  Have you changed anything? Acquired a new pet?  Try removing new items and look for improvements.  If it continues, you may want to see an allergist to have them help you figure out what it is.  If Zyrtec only helped a little, you may want to try a different allergy medicine such as Claritin.  Some work better than others with certain people.  Good luck!  
363281 tn?1590104173
COMMUNITY LEADER
I would see an allergist and have a series of allergy test run, sounds like an allergy that is progressing.
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.